Standard

An algorithm for constructing optimal designs in the trigonometric regression model. / Shpilev, P. V.

в: Vestnik St. Petersburg University: Mathematics, Том 40, № 4, 01.12.2007, стр. 321-324.

Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование

Harvard

Shpilev, PV 2007, 'An algorithm for constructing optimal designs in the trigonometric regression model', Vestnik St. Petersburg University: Mathematics, Том. 40, № 4, стр. 321-324. https://doi.org/10.3103/S1063454107040127

APA

Vancouver

Author

Shpilev, P. V. / An algorithm for constructing optimal designs in the trigonometric regression model. в: Vestnik St. Petersburg University: Mathematics. 2007 ; Том 40, № 4. стр. 321-324.

BibTeX

@article{f21fe2671393459299259d66e1ea00ca,
title = "An algorithm for constructing optimal designs in the trigonometric regression model",
abstract = "For the general trigonometric regression model, the optimal design problem for estimating individual coefficients on partial symmetric intervals is investigated.",
author = "Shpilev, {P. V.}",
year = "2007",
month = dec,
day = "1",
doi = "10.3103/S1063454107040127",
language = "English",
volume = "40",
pages = "321--324",
journal = "Vestnik St. Petersburg University: Mathematics",
issn = "1063-4541",
publisher = "Pleiades Publishing",
number = "4",

}

RIS

TY - JOUR

T1 - An algorithm for constructing optimal designs in the trigonometric regression model

AU - Shpilev, P. V.

PY - 2007/12/1

Y1 - 2007/12/1

N2 - For the general trigonometric regression model, the optimal design problem for estimating individual coefficients on partial symmetric intervals is investigated.

AB - For the general trigonometric regression model, the optimal design problem for estimating individual coefficients on partial symmetric intervals is investigated.

UR - http://www.scopus.com/inward/record.url?scp=84859724981&partnerID=8YFLogxK

U2 - 10.3103/S1063454107040127

DO - 10.3103/S1063454107040127

M3 - Article

AN - SCOPUS:84859724981

VL - 40

SP - 321

EP - 324

JO - Vestnik St. Petersburg University: Mathematics

JF - Vestnik St. Petersburg University: Mathematics

SN - 1063-4541

IS - 4

ER -

ID: 42872211